# SDR SWAA090732

- Difficulty date: February 1, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 13,809 hours, 8,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND EEPLS TRACK COVERS TORN.  REMOVED AND REPLACED COVER PER MM.
